Semiparametric analysis of network formation
Year of publication: |
2018
|
---|---|
Authors: | Jochmans, Koen |
Published in: |
Journal of business & economic statistics : JBES ; a publication of the American Statistical Association. - Alexandria, Va. : American Statistical Association, ISSN 0735-0015, ZDB-ID 876122-X. - Vol. 36.2018, 4, p. 705-713
|
Subject: | Conditional inference | Degree heterogeneity | Directed random graph | Fixed effects | Homophily | U-statistic | Nichtparametrisches Verfahren | Nonparametric statistics | Soziales Netzwerk | Social network | Graphentheorie | Graph theory |
-
Nonparametric identification in index models of link formation
Gao, Wayne Yuan, (2020)
-
An econometric model of network formation with degree heterogeneity
Graham, Bryan S., (2017)
-
An econometric model of network formation with degree heterogeneity
Graham, Bryan S., (2017)
- More ...
-
A Neyman-orthogonalization approach to the incidental parameter problem
Bonhomme, Stéphane, (2025)
-
Modified-likelihood estimation of fixed-effect models for dyadic data
Jochmans, Koen, (2023)
-
Nonparametric estimation of finite mixtures
Bonhomme, Stéphane, (2014)
- More ...